Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A partition test for pseudo-random numbers

Author: J. C. Butcher
Journal: Math. Comp. 15 (1961), 198-199
MSC: Primary 65.15
MathSciNet review: 0130089
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Jordan, The Calculus of Finite Differences, Chelsea Publishing Co., New York, 1947, p. 170. MR 0183987 (32:1463)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society